Existence and uniqueness theorem on weak solutions to the parabolic-elliptic Keller-Segel system

Hideo Kozono, Yoshie Sugiyama, Yumi Yahagi

    Research output: Contribution to journalArticlepeer-review

    20 Citations (Scopus)

    Abstract

    In Rn (n≥ 3), we first define a notion of weak solutions to the Keller-Segel system of parabolic-elliptic type in the scaling invariant class Ls(0,T;L r(R n)) for 2/ s + n/ r = 2 with n/2 < r< n. Any condition on derivatives of solutions is not required at all. The local existence theorem of weak solutions is established for every initial data in L n/2(R n). We prove also their uniqueness. As for the marginal case when r= n/2, we show that if n≥ 4, then the class C([0,T);L n/2(R n)) enables us to obtain the only weak solution.

    Original languageEnglish
    Pages (from-to)2295-2313
    Number of pages19
    JournalJournal of Differential Equations
    Volume253
    Issue number7
    DOIs
    Publication statusPublished - Oct 1 2012

    All Science Journal Classification (ASJC) codes

    • Analysis
    • Applied Mathematics

    Fingerprint

    Dive into the research topics of 'Existence and uniqueness theorem on weak solutions to the parabolic-elliptic Keller-Segel system'. Together they form a unique fingerprint.

    Cite this